# SDR ABXA201005070071

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 80,293 hours, 36,704 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED ON DESCENT.  LOADMASTER VISUALLY VERIFIED CARGO DOOR WAS CLOSED AND LATCHED.  LIGHT EXTINGUISHED AT APPROX 2.0 PSI CABIN DIFF PRESSURE.  DEFERRED MAIN CARGO DOOR INDICATION PER MEL 52-71-1-2.  PLACARD INSTALLED MPM 52-11-1 C/W.  VERIFICATION OF MAIN CARGO DOOR CLOSED AND LOCKED MUST BE C/W PRIOR TO EACH DEPARTURE.
